# SDR DALA2025070805121

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FWD OF FRAME 64 AT STR2R HOLE #2 HAS TOOLING DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 627184-14 REVS 0, 1, 2, 3, 4, 5, AND 6, AND FINAL. (1066846)
